File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Comments on "on the invertibility of morphological representation of binary images"

TitleComments on "on the invertibility of morphological representation of binary images"
Authors
KeywordsData structures
Image analysis
Image quality
Inverse problems
Mathematical morphology
Issue Date1996
PublisherIEEE
Citation
Ieee Transactions On Image Processing, 1996, v. 5 n. 3, p. 529-532 How to Cite?
AbstractIn a recent paper, Charif-Chefchaouni and Schonfeld investigated the invertibility of a morphological representation of binary images and determined the necessary and sufficient conditions for its inverse. In this correspondence, we show that one of the derived necessary conditions is not valid. A counterexample is given to illustrate our observation. © 1996 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/65522
ISSN
2015 Impact Factor: 3.735
2015 SCImago Journal Rankings: 2.727
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorJang, BKen_HK
dc.contributor.authorChin, RTen_HK
dc.date.accessioned2010-08-31T07:15:04Z-
dc.date.available2010-08-31T07:15:04Z-
dc.date.issued1996en_HK
dc.identifier.citationIeee Transactions On Image Processing, 1996, v. 5 n. 3, p. 529-532en_HK
dc.identifier.issn1057-7149en_HK
dc.identifier.urihttp://hdl.handle.net/10722/65522-
dc.description.abstractIn a recent paper, Charif-Chefchaouni and Schonfeld investigated the invertibility of a morphological representation of binary images and determined the necessary and sufficient conditions for its inverse. In this correspondence, we show that one of the derived necessary conditions is not valid. A counterexample is given to illustrate our observation. © 1996 IEEE.en_HK
dc.languageengen_HK
dc.publisherIEEEen_HK
dc.relation.ispartofIEEE Transactions on Image Processingen_HK
dc.subjectData structuresen_HK
dc.subjectImage analysisen_HK
dc.subjectImage qualityen_HK
dc.subjectInverse problemsen_HK
dc.subjectMathematical morphologyen_HK
dc.titleComments on "on the invertibility of morphological representation of binary images"en_HK
dc.typeArticleen_HK
dc.identifier.emailChin, RT: rchin@hku.hken_HK
dc.identifier.authorityChin, RT=rp01300en_HK
dc.description.naturelink_to_subscribed_fulltexten_HK
dc.identifier.doi10.1109/83.491332en_HK
dc.identifier.pmid18285139-
dc.identifier.scopuseid_2-s2.0-0030105890en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030105890&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume5en_HK
dc.identifier.issue3en_HK
dc.identifier.spage529en_HK
dc.identifier.epage532en_HK
dc.identifier.isiWOS:A1996UD86000014-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridJang, BK=7102746858en_HK
dc.identifier.scopusauthoridChin, RT=7102445426en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats